# SDR AU010369

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 7620105501101
- Condition: Cracked
- Location: Vertical Stab
- Part time: 5,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER FORWARD RH SPAR CAP ANGLE LOCATED AT VS117.25 CRACKED IN THE AREA WHERE THE RIVETS ATTACH THE TOP RIB TO THEANGLE.
